| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens excessive vault.The lens remains implanted.Cause of the event was reported as unknown and unknown if device failed to perform as intended.
Additional Manufacturer Narrative
B5 the lens was exchanged with a shorter length lens due to excessive vault.This resolved the problem.(b)(4).